# SDR AALA20180313001

- Difficulty date: March 12, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 77,640 hours, 41,355 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 833704
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AND AFTER GEAR RETRACTION. THE NOSE LANDING GEAR RED UNSAFE LIGHT ILLUMINATED,  FOLLOWED BY A RUBBER BURNING ODOR. RED LIGHT WOULD STAY ON A FEW MINUTES AND GO OFF, THEN COME BACK ON UNTIL LANDING. THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.   LANDED WITH 3 GREEN AND UNDER MAX LANDING WEIGHT.  AFTER NORMAL LANDING,  MAINTENANCE INSTALLED ALL THREE GEAR PINS FROM AIRCRAFT.  MAINTENANCE REPLACED D1-32 NOSE GEAR LOCKED SENSOR IAW AMM 32-60-05, AND NOSE GEAR LOCKED,  WIRING HARNESS IAW SWPM 20-61-00.  ALSO, DUE TO ODOR IN THE CABIN AFTER TAKE OFF, REMOVED AND REPLACED THE LT PRESSURE REGULATOR VALVE IAW AMM 21-31-01.  AIRCRAFT WAS GROUNDED.
